General Letters in Mathematics

Volume 9 - Issue 2 (3) | PP: 74 - 79 Language : English
DOI : https://doi.org/10.31559/glm2020.9.2.3
476
21

Chord length distribution and the distance between two random points in a convex body in Rn

Rafik Aramyan ,
Daniel Yeranyan
Received Date Revised Date Accepted Date Publication Date
6/6/2020 12/8/2020 17/10/2020 31/1/2021
Abstract
In this article for n-dimensional convex body D the relation between the chord length distribution function and the distribution function of the distance between two random points in D was found. Also the relation between their moments was found.


How To Cite This Article
Aramyan , R. & Yeranyan , D. (2021). Chord length distribution and the distance between two random points in a convex body in Rn . General Letters in Mathematics, 9 (2), 74-79, 10.31559/glm2020.9.2.3

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.